# SDR FDEA200910243656

- Difficulty date: October 24, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 62,127 hours, 12,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - WING LEADING EDGE SKIN AT ANTI-ICE TELESCOPIC DUCT UPPER   CUTOUT INBOARD   AFT FOUND CRACKED (APPROXIMATELY 0.5").  CRACKED SKIN AT RIGHT HAND WING LEADING EDGE SKIN AT ANTI-ICE TELESCOPIC DUCT UPPER CUTOUT INBOARD AFT REPAIR CARRIED OUT AS PER SRM 57-40-01 FIGURE 201 REVISION 41. RIGHT WING NR 3 SLAT OPERATIONAL CHECK AND ADJUSTMENT CARRIED OUT AS PER AMM 27-80-30-5   REVISION 64.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 108.
